Obserwuj
John E. McCarthy
Tytuł
Cytowane przez
Cytowane przez
Rok
Tau and Aβ imaging, CSF measures, and cognition in Alzheimer’s disease
MR Brier, B Gordon, K Friedrichsen, J McCarthy, A Stern, J Christensen, ...
Science translational medicine 8 (338), 338ra66-338ra66, 2016
7282016
Pick interpolation and Hilbert function spaces
J Agler, JE McCarthy
American Mathematical Soc., 2002
631*2002
On the stability of BOLD fMRI correlations
TO Laumann, AZ Snyder, A Mitra, EM Gordon, C Gratton, B Adeyemo, ...
Cerebral cortex 27 (10), 4719-4732, 2017
5012017
Complete Nevanlinna–Pick kernels
J Agler, JE McCarthy
Journal of Functional Analysis 175 (1), 111-124, 2000
1792000
Nevanlinna-Pick interpolation on the bidisk
J Agler, JE McCarthy
Walter de Gruyter 1999 (506), 191-204, 1999
1281999
Distinguished varieties
J Agler, J McCarthy
Acta Mathematica 194, 133-153, 2005
1262005
Global holomorphic functions in several noncommuting variables
J Agler, JE McCarthy
Canadian Journal of Mathematics 67 (2), 241-285, 2015
872015
Operator monotone functions and Löwner functions of several variables
J Agler, JE McCarthy, NJ Young
Annals of Mathematics, 1783-1826, 2012
742012
Collagen remodeling after 585‐nm pulsed dye laser irradiation: an ultrasonographic analysis
BR Moody, JE McCarthy, GJ Hruza
Dermatologic surgery 29 (10), 997-1000, 2003
682003
Enhanced cosmetic outcome with running horizontal mattress sutures
BR Moody, JE McCarthy, J Linder, GJ Hruza
Dermatologic surgery 31 (10), 1313-1316, 2005
552005
Properties of an entropy-based signal receiver with an application to ultrasonic molecular imaging
MS Hughes, JE McCarthy, JN Marsh, JM Arbeit, RG Neumann, ...
The Journal of the Acoustical Society of America 121 (6), 3542-3557, 2007
542007
Hilbert spaces of Dirichlet series and their multipliers
JE McCarthy
Transactions of the American Mathematical Society 356 (3), 881-894, 2004
522004
Toral algebraic sets and function theory on polydisks
J Agler, JE McCarthy, M Stankus
The Journal of Geometric Analysis 16, 551-562, 2006
482006
Pick interpolation for free holomorphic functions
J Agler, JE McCarthy
American Journal of Mathematics 137 (6), 1685-1701, 2015
462015
Subnormal operators and quadrature domains
JE McCarthy, L Yang
Advances in mathematics 127 (1), 52-72, 1997
461997
Operator analysis: Hilbert space methods in complex analysis
J Agler, JE McCarthy, NJ Young
Cambridge University Press, 2020
432020
Partial covariance based functional connectivity computation using Ledoit–Wolf covariance regularization
MR Brier, A Mitra, JE McCarthy, BM Ances, AZ Snyder
NeuroImage 121, 29-38, 2015
432015
A Carathéodory theorem for the bidisk via Hilbert space methods
J Agler, JE McCarthy, NJ Young
Mathematische Annalen 352 (3), 581-624, 2012
422012
Norm preserving extensions of holomorphic functions from subvarieties of the bidisk
J Agler, JE McCarthy
Annals of mathematics 157 (1), 289-312, 2003
422003
Topologies on the Smirnov class
JE McCarthy
Journal of functional analysis 104 (1), 229-241, 1992
411992
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20